JiHyung Lee

Assistant Professor

Recent Publications

Fan, R., & Lee, J. H. (Accepted/In press). Predictive Quantile Regressions Under Persistence and Conditional Heteroskedasticity. Journal of Econometrics. https://doi.org/10.2139/ssrn.3016449

Lee, J. H., & Song, K. (2019). Stable Limit Theorems for Empirical Processes under Conditional Neighborhood Dependence. Bernoulli, 25(2), 1189. https://doi.org/10.3150/17-BEJ1018, https://doi.org/10.3150/17-BEJ1018

Lee, J. (2018). Limit theory for explosive autoregression under conditional heteroskedasticity. Journal of Statistical Planning and Inference, 196, 30-55. https://doi.org/10.1016/j.jspi.2017.10.008

Lee, J. H., & Liao, Z. (2018). On Standard Inference for GMM with Local Identification Failure of Known Forms. Econometric Theory, 34(4), 790-814. https://doi.org/10.1017/S026646661700024X

Lee, J. H., Linton, O. B., & Whang, Y-J. (2017). Quantilograms under Strong Dependence. https://doi.org/10.2139/ssrn.2939361

View all publications on Illinois Experts